# SDR SWAA2023121326572

- Difficulty date: December 1, 2023
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N8837Q
- Make and model: Boeing 737-8
- Aircraft serial: 67485
- Aircraft time: 2,921 hours, 1,659 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ROUND HOLE FOUND IN SHREAR TIE LOWER HOLE AT STA 907 BETWEEN STR 19L-20L.
